# SDR TRAX200701805

- Difficulty date: November 27, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOX FR 28 CRACKED, RESOLVED ON W/O: 75891 TASKCARD: N/R-00126.  ON RT WING BOX FR 28 CRACK REMOVED IAW SRM 51-10-10 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-10-10.
